# SDR ASAA2018120827336

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,518 hours, 12,158 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWM929
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 32,436 hours, 9,691 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS NR 2 ENGINE LEAKING FUEL. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE LEFT VSV ACTUATOR REF AMM 75-31-01. ACTUATOR LEAK TEST, PASS. NO DEFECT NOTED. ACCOMPLISHED TEST 3A & 12. NO FAULT OR LEAKS NOTED. ALT DEACTIVATION PROCEDURE USED PER CHAPTER 5, TABLE 3, ITEM 8. CLEAR PLT. ALT DEACTIVATION PROCEDURE REVERSED.
